Theorems of Thron's type for random-valued vector functions and the Krein–Rutman theorem

Tom 85 / 2005

Rafa/l Kapica Annales Polonici Mathematici 85 (2005), 13-24 MSC: Primary 39B12; Secondary 37H99, 60F15. DOI: 10.4064/ap85-1-2

Streszczenie

We propose stochastic versions of some theorems of W. J. Thron [14] on the speed of convergence of iterates for random-valued functions on cones in Banach spaces.

Autorzy

  • Rafa/l KapicaInstitute of Mathematics
    Silesian University
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek